Statistical tests for the identification of some types of dependencies between random sequences
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 357-376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2006_9_a16,
author = {M. I. Tikhomirova and V. P. Chistyakov},
title = {Statistical tests for the identification of some types of dependencies between random sequences},
journal = {Trudy po diskretnoj matematike},
pages = {357--376},
year = {2006},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2006_9_a16/}
}
TY - JOUR AU - M. I. Tikhomirova AU - V. P. Chistyakov TI - Statistical tests for the identification of some types of dependencies between random sequences JO - Trudy po diskretnoj matematike PY - 2006 SP - 357 EP - 376 VL - 9 UR - http://geodesic.mathdoc.fr/item/TDM_2006_9_a16/ LA - ru ID - TDM_2006_9_a16 ER -
M. I. Tikhomirova; V. P. Chistyakov. Statistical tests for the identification of some types of dependencies between random sequences. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 357-376. http://geodesic.mathdoc.fr/item/TDM_2006_9_a16/